What Are Some Opiate Withdrawal Day 4 Symptoms?
Opiate Withdrawal Day 4 Symptoms
Here is a list of symptoms that you may experience upon opiate withdrawal on the 4th day:
- Mild muscle soreness
- Subsidizing Anxiety
- Loss of appetite
- Fading opiate Cravings
- Less Irritability
Day 4 Symptoms of Your Opiate Detox Withdrawals
Keep in mind that what you exactly experience will vary depending on personal circumstances and you may not experience all these symptoms at once. Duration and intensity of the symptoms may also vary depending on the individual.
1. Mild muscle soreness
This is usually a continuation of the dizzy feeling from the first and second days. It is as a result of the decreased pain tolerance in your system and it is normal for you to feel that way.
Common areas of soreness are the arms, legs and back, but it can vary depending on how long you have been using the opiate and the type of opiate. The soreness won’t be as intense as it was on the first and second days, it will be a bit mild as the body is slowly acclimatizing to the new environment.
2. Subsiding Anxiety
Another symptom that you are likely to continue experiencing on the 4th day is anxiety. This is because after you decrease or you halt using opiates, the brain halts producing enough levels of dopamine and serotonin, which are the main hormones in the body that produce happiness.
But as time passes the body will slowly adjust and start producing the hormones again in bits. This typically means that the anxiety would have subsided considerably on the 4th day and you will be feeling better than the 1st and the 2nd days.
3. Loss of appetite
You may also continue to experience considerable reductions in your appetite. Unlike anxiety and soreness which subsidize with time, your appetite will continue to fade for at least a week or two. And anything you eat will most likely come out.
Most people usually don’t feel like eating or drinking anything because they feel sick or they don’t feel hungry. But it is important that you eat something during this time as it may expedite your recovery.
4. Fading opiate Cravings
Cravings for opiate are usually less intense on the 4th day after quitting. The cravings will continue to fade as time passes. This is very common among addicts who are trying to withdraw. Research also shows that the longer you have been off the drug the easier it will be for you to resist the cravings.
Opiates cause some sought of constipation to users, so when you stop using them, you are likely to experience diarrhea. This is normal because the body is trying to adjust. On the 4th day the diarrhea would have subsided considerably because you will be taking less and your body will also have less to digest. However, if the diarrhea continues to get worse on the 4th day, be sure to see your doctor.
You may also be unable to sleep well during this time. Opiates tend to have a relaxing impact that causes users to nod off to sleep while taking them. Hence when you stop taking them, a combination of restlessness, anxiety and other symptoms can set the stage for sleeplessness. However, because the intensity of the anxiety and restlessness would have reduced significantly, you will be able to sleep for a few hours before other discontinuation symptoms disrupt you.
7. Less Irritability
People who try to withdraw also tend to feel more irritable as they come off opiates. This is perhaps because of the changes in endorphin production. But as time passes, this should fade and on the 4th day this won’t be a big problem for many.
However, because the intensity may vary depending on the person, it is important that when something upsets you try to take a deep breath and realize that it is just a symptom and it will improve with time. Do not over react.
Day 4: Alleviating the Opiate Detox Symptoms
There are thousands of medications and natural withdrawal remedies that can help you eliminate or decrease these symptoms. They include:
- Gabapentin – it will help with muscle soreness
- Benzodiazepines – can reduce anxiety and help you sleep.
- Clonidine – Help you can calm you down and take the edge off.
- Loperamide HCL – Will help with withdrawal diarrhea
- Hot Bath – Calms nerves and reduces muscle aches
- Dark Chocolate – Increases feel good hormones like endorphins in the brain
- Water – Helps with Hydration especially if you have diarrhea.
- Valerian Root – reduces anxiety and insomnia.
- Ginseng – counters fatigue and helps you respond to stress.
- Protein Shakes – create feel-good hormones in the brain.
- Relaxing Music – Calms anxiety
- Exercise –promotes sleep, calms anxiety and Stimulates production of endorphins
As challenging as it is, withdrawal is actually not life threatening, but you should be very careful and if need be the process should be medically supervised as there have been cases of seizures during withdrawal. Nonetheless, the most important thing is to never give up, always surge forward. Just hang in there and you will be glad you did. Good luck!